Flat Epimorphic Extensions of Rings.

George D. Findlay

Mathematische Zeitschrift (1970)

  • Volume: 118, page 281-288
  • ISSN: 0025-5874; 1432-1823

How to cite


Findlay, George D.. "Flat Epimorphic Extensions of Rings.." Mathematische Zeitschrift 118 (1970): 281-288. <http://eudml.org/doc/171461>.

author = {Findlay, George D.},
journal = {Mathematische Zeitschrift},
keywords = {associative rings},
pages = {281-288},
title = {Flat Epimorphic Extensions of Rings.},
url = {http://eudml.org/doc/171461},
volume = {118},
year = {1970},

AU - Findlay, George D.
TI - Flat Epimorphic Extensions of Rings.
JO - Mathematische Zeitschrift
PY - 1970
VL - 118
SP - 281
EP - 288
KW - associative rings
UR - http://eudml.org/doc/171461
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.